# SDR YENA2023120501532

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE ON CENTER WING BOX FR41 TO FR42 ON LH SID E IN PASSENGER CABIN; ALL WORK ACCOMPLISHED ON AE WO # 2023 279/1 NR # 2023-590664 ACCOMPLISHED THE REPAIR OF THE CORROSION FOUND AT THE CENTER WING BOX-LH TOP SKIN BTWN FR 41-42 AT BEAM Y1292 IAW AEM EA 57-0376-23 REV 0 (COVER, PART 1) AND AIRBUS RDAF 81292115/003/2023#A JB EC A23-1070-01.  (CONSIDERED AS A MAJOR REPAIR)
